Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 23
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Ito, Masahiko and Forrester, Peter J. 2015. The q-Dixon–Anderson integral and multi-dimensional <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd" xmlns:sa="http://www.elsevier.com/xml/common/struct-aff/dtd"><mml:mmultiscripts><mml:mrow><mml:mi>ψ</mml:mi></mml:mrow><mml:mrow><mml:mn>1</mml:mn></mml:mrow><mml:none/><mml:mprescripts/><mml:mrow><mml:mn>1</mml:mn></mml:mrow><mml:none/></mml:mmultiscripts></mml:math> summations. Journal of Mathematical Analysis and Applications, Vol. 423, Issue. 2, p. 1704.


    Borodin, Alexei and Corwin, Ivan 2014. Macdonald processes. Probability Theory and Related Fields, Vol. 158, Issue. 1-2, p. 225.


    Cai, Tommy Wuxing and Jing, Naihuan 2014. A generalization of Newton's identity and Macdonald functions. Journal of Combinatorial Theory, Series A, Vol. 125, p. 342.


    Razamat, Shlomo S. and Willett, Brian 2014. Down the rabbit hole with theories of class S $$ \mathcal{S} $$. Journal of High Energy Physics, Vol. 2014, Issue. 10,


    Lassalle, Michel 2013. Class expansion of some symmetric functions in Jucys–Murphy elements. Journal of Algebra, Vol. 394, p. 397.


    Fateev, V. A. and Litvinov, A. V. 2012. Integrable structure, W-symmetry and AGT relation. Journal of High Energy Physics, Vol. 2012, Issue. 1,


    Gorin, Vadim 2012. The q-Gelfand–Tsetlin graph, Gibbs measures and q-Toeplitz matrices. Advances in Mathematics, Vol. 229, Issue. 1, p. 201.


    Alba, Vasyl A. Fateev, Vladimir A. Litvinov, Alexey V. and Tarnopolskiy, Grigory M. 2011. On Combinatorial Expansion of the Conformal Blocks Arising from AGT Conjecture. Letters in Mathematical Physics, Vol. 98, Issue. 1, p. 33.


    Lascoux, Alain and Warnaar, S. Ole 2011. Branching rules for symmetric functions and <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msub><mml:mi mathvariant="fraktur">sl</mml:mi><mml:mi>n</mml:mi></mml:msub></mml:math> basic hypergeometric series. Advances in Applied Mathematics, Vol. 46, Issue. 1-4, p. 424.


    Rains, Eric M. 2010. Transformations of elliptic hypergeometric integrals. Annals of Mathematics, Vol. 171, Issue. 1, p. 169.


    Lassalle, Michel 2009. Jack polynomials and free cumulants. Advances in Mathematics, Vol. 222, Issue. 6, p. 2227.


    Sergeev, A. N. and Veselov, A. P. 2009. Deformed Macdonald-Ruijsenaars Operators and Super Macdonald Polynomials. Communications in Mathematical Physics, Vol. 288, Issue. 2, p. 653.


    Warnaar, S. Ole 2008. On the generalised Selberg integral of Richards and Zheng. Advances in Applied Mathematics, Vol. 40, Issue. 2, p. 212.


    Koornwinder, Tom H. and Onn, Uri 2007. LU factorizations, q = 0 limits, and p-adic interpretations of some q-hypergeometric orthogonal polynomials. The Ramanujan Journal, Vol. 13, Issue. 1-3, p. 365.


    Onn, Uri 2006. From p-adic to real Grassmannians via the quantum. Advances in Mathematics, Vol. 204, Issue. 1, p. 152.


    Ben Saïd, Salem and Ørsted, Bent 2005. Analysis on flat symmetric spaces. Journal de Mathématiques Pures et Appliquées, Vol. 84, Issue. 10, p. 1393.


    Forrester, Peter J. and Rains, Eric M. 2005. Interpretations of some parameter dependent generalizations of classical matrix ensembles. Probability Theory and Related Fields, Vol. 131, Issue. 1, p. 1.


    Ivanov, V. N. 2005. Interpolation Analogs of Schur Q-Functions. Journal of Mathematical Sciences, Vol. 131, Issue. 2, p. 5495.


    Sergeev, A.N. and Veselov, A.P. 2005. Generalised discriminants, deformed Calogero–Moser–Sutherland operators and super-Jack polynomials. Advances in Mathematics, Vol. 192, Issue. 2, p. 341.


    Окуньков, Андрей Юрьевич and Okounkov, Andrei Yur'evich 2002. Замечание о спаривании Фурье и биномиальной формуле для многочленов Макдональда. Функциональный анализ и его приложения, Vol. 36, Issue. 2, p. 62.


    ×

(Shifted) Macdonald polynomials: q-Integral representation and combinatorial formula

  • ANDREI OKOUNKOV (a1)
  • DOI: http://dx.doi.org/10.1023/A:1000436921311
  • Published online: 01 June 1998
Abstract

We extend some results about shifted Schur functions to the general context of shifted Macdonald polynomials. We strengthen some theorems of F. Knop and S. Sahi and give two explicit formulas for these polynomials: a q-integral representation and a combinatorial formula. Our main tool is a q-integral representation for ordinary Macdonald polynomial. We also discuss duality for shifted Macdonald polynomials and Jack degeneration of these polynomials.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      (Shifted) Macdonald polynomials: q-Integral representation and combinatorial formula
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      (Shifted) Macdonald polynomials: q-Integral representation and combinatorial formula
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      (Shifted) Macdonald polynomials: q-Integral representation and combinatorial formula
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: